Zur Invariantentheorie der Liniengeometrie


Mathematische Annalen (1890)

  • Volume: 37, page 141-152
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waelsch. "Zur Invariantentheorie der Liniengeometrie." Mathematische Annalen 37 (1890): 141-152. <http://eudml.org/doc/157515>.

author = {Waelsch},
journal = {Mathematische Annalen},
pages = {141-152},
title = {Zur Invariantentheorie der Liniengeometrie},
url = {http://eudml.org/doc/157515},
volume = {37},
year = {1890},

AU - Waelsch
TI - Zur Invariantentheorie der Liniengeometrie
JO - Mathematische Annalen
PY - 1890
VL - 37
SP - 141
EP - 152
UR - http://eudml.org/doc/157515
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.